# SDR HEEA088597

- Difficulty date: August 4, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N6610C
- Make and model: Bell 206L-3
- Aircraft serial: 51425
- Aircraft time: 10,163 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Mixer Box
- Part number: PHI001L0001201
- Part serial: 323
- Condition: Worn
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT MIC SWITCH IS WORN OUT.  CAUSES LOUD POPPING NOISES WHEN CHANGE FROM ONE POSITION TO ANOTHER. SHOP REPAIR.
